# SDR SWAA2018071723572

- Difficulty date: July 16, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 44,965 hours, 22,320 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE OUT OF ADJUST.  R&R SLIDE ASSY PER MM.
